Please Please get yourself to a doctor ASAP. Tramadol is nothing to mess with. You cant just stop taking this drug. Your age is another factor in this so please be honest with the doctor or ER and tell them what you have been taking and for how long. I hope you come back and let us know how you are doing~
Hello and welcome...
Oh, wow, that must be terrifying. I just read the side effects of Tramadol, and it says to call your Dr IMMEDIATELY if you experience hallucinations. Here is the link to webmd. It also says not to go over 300mgs per day if you are 75 or older. 73/75, you know, not much difference there.
Now I understand you've been taking this drug a long time, but Tramadol is kinda tricky as it contains an SNRI quality to it. Not to offend, but do you drink at all?
If I were you, I would get myself to the ER tonight! Please don't suffer another minute or day with these hallucinations. This is nothing to mess around with!
Please check back in to let us know how you're doing. We're here for you.